Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2021, Volume 76, Issue 1(457), Pages 191–194 (Mi umn9989)  

Sergei Ivanovich Adian (obituary)

V. S. Atabekyan, L. D. Beklemishev, V. M. Buchstaber, S. S. Goncharov, V. S. Guba, Yu. L. Ershov, V. V. Kozlov, I. G. Lysenok, S. P. Novikov, Yu. S. Osipov, M. R. Pentus, V. V. Podolskii, A. A. Razborov, V. A. Sadovnichii, A. L. Semenov, A. L. Talambutsa, D. V. Treschev, L. N. Shevrin


DOI: https://doi.org/10.4213/rm9989

Full text: PDF file (276 kB)

English version:
Russian Mathematical Surveys, 2021, 76:1, 177–181

Bibliographic databases:

MSC: 01A70

Citation: V. S. Atabekyan, L. D. Beklemishev, V. M. Buchstaber, S. S. Goncharov, V. S. Guba, Yu. L. Ershov, V. V. Kozlov, I. G. Lysenok, S. P. Novikov, Yu. S. Osipov, M. R. Pentus, V. V. Podolskii, A. A. Razborov, V. A. Sadovnichii, A. L. Semenov, A. L. Talambutsa, D. V. Treschev, L. N. Shevrin, “Sergei Ivanovich Adian (obituary)”, Uspekhi Mat. Nauk, 76:1(457) (2021), 191–194; Russian Math. Surveys, 76:1 (2021), 177–181

Citation in format AMSBIB
\Bibitem{AtaBekBuc21}
\by V.~S.~Atabekyan, L.~D.~Beklemishev, V.~M.~Buchstaber, S.~S.~Goncharov, V.~S.~Guba, Yu.~L.~Ershov, V.~V.~Kozlov, I.~G.~Lysenok, S.~P.~Novikov, Yu.~S.~Osipov, M.~R.~Pentus, V.~V.~Podolskii, A.~A.~Razborov, V.~A.~Sadovnichii, A.~L.~Semenov, A.~L.~Talambutsa, D.~V.~Treschev, L.~N.~Shevrin
\paper Sergei Ivanovich Adian (obituary)
\jour Uspekhi Mat. Nauk
\yr 2021
\vol 76
\issue 1(457)
\pages 191--194
\mathnet{http://mi.mathnet.ru/umn9989}
\crossref{https://doi.org/10.4213/rm9989}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4223939}
\transl
\jour Russian Math. Surveys
\yr 2021
\vol 76
\issue 1
\pages 177--181
\crossref{https://doi.org/10.1070/RM9989}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000701437200001}


Linking options:
  • http://mi.mathnet.ru/eng/umn9989
  • https://doi.org/10.4213/rm9989
  • http://mi.mathnet.ru/eng/umn/v76/i1/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:292
    Full text:209

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021